# SDR ASAA2013071195559

- Difficulty date: July 11, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 25,460 hours, 7,674 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  VERIFIED RT PACK LIGHT ON RECALL.  NR 2 TEMP CONTROL LOGGED THIS PACK TCV FAULT CLEARED, NO HISTORY.  RT PACK TEMP CONTROL OPERATES NORMAL, SYS BITES NORMAL-NO FAULTS.  GROUND VERIFICATION SUCCESSFUL REF FIM 21-61, TASK 801.
